# SDR ABXA030063

- Difficulty date: February 12, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 63,165 hours, 18,824 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Nose E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE MAINTENANCE AT ILN, MAINTENANCE FOUND WIRING BURNED OFF STUDS 5 AND 6, STA. 172 IN NOSE. STUD 4 HAD DAMAGE ALSO. REMOVED AND REPLACED TERMINAL BLOCK 5020, REPAIRED WIRES IAW WDM 24-51-11, SHEET 2.
